Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the growth of $f\left(g\right)$

Author: Fred Gross
Journal: Bull. Amer. Math. Soc. 74 (1968), 1030-1033
MathSciNet review: 0245802
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford 1964, Chapter 2. MR 164038
  • 2. A. Edrei and W. H. Fuchs, On the zeros of f(g(z)) where f and g are entire functions, J. Analyse Math. 12 (1964), 243-255. MR 166356
  • 3. F. Gross, On the distribution of values of meromorphic functions, Trans. Amer.Math. Soc. 131 (1968), 199-214. MR 220938
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • 5. N. I. Baker and F. Gross, On factorizing entire functions, J. London Math. Soc.(1968), 69-76. MR 222292

Additional Information


American Mathematical Society